Jeremy Jacobson


Department of Quantitative Theory & Methods

Office: 413 Modern Languages Building

Phone: 404-727-6188

Fax: 404-727-5316


Additional Contact Information

Mailing Address:

Emory University

532 Kilgo Circle
4th floor

Atlanta, GA 30322

Additional Websites


  • Ph.D, Mathematics , Louisiana State University, 2012
  • M.S., Mathematics, Louisiana State University, 2007
  • B.S., Mathematics, University of Wisconsin, 2005


Jeremy Jacobson completed his PhD in Mathematics at Louisiana State University in 2012. During his PhD, he spent a year at the Mathematical Institute of the University of Bonn, Germany,  and two years visiting the Warwick Mathematics Institute, UK. Prior to joining the Department of Quantitative Theory and Methods, Dr. Jacobson was a Visiting Assistant Professor in the Department of Mathematics and Computer Science at Emory University. Prior to joining Emory, Dr. Jacobson taught at the University of Georgia and was a Fields Postdoctoral Fellow at the Fields Institute, Canada.


Quadratic forms, real algebraic geometry.


  • Jacobson, J., Cohomological invariants of quadratic forms over local rings, Mathematische Annalen DOI:10.1007/s00208-017-1561-z.
  • Jacobson, J., Real cohomology and the powers of the fundamental ideal, Annals of K-Theory Vol. 2, No. 3, 357–385 DOI: 10.2140/akt.2017.2.357.
  • Jacobson, J., Finiteness theorems for the shifted Witt and higher Grothendieck-Witt groups of arithmetic schemes, Journal of Algebra 351, 2012, pp. 254 - 278.